Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Hyperbolic polynomials and Vandermonde mappings

We’re sorry, something doesn't seem to be working properly.

Please try refreshing the page. If that doesn't work, please contact support so we can address the problem.

This is a preview of subscription content, log in to check access.

Additional information

M. V. Lomonosov Moscow State University. Translated from Funktsional'nyi Analiz i Ego Prilozheniya, Vol. 20, No. 2, pp. 52–53, April–June, 1986.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Arnol'd, V.I. Hyperbolic polynomials and Vandermonde mappings. Funct Anal Its Appl 20, 125–127 (1986).

Download citation


  • Functional Analysis
  • Hyperbolic Polynomial